# SDR 2006UALA02257

- Difficulty date: November 25, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 45,949 hours, 16,045 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Battery Charger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE MAIN BATTERY CHARGER DISPLAYED AND BATTERY DISCHARGE LIGHT EXTINGUISHED.  ACCOMPLISHED CHRONIC REVIEW.  FOUND DEFECTIVE PIN ON BATTERY CHARGER.  REPLACED CHARGER, MSG ERASED AND BATTERY CHARGING OK.  ALSO REPLACED THE MAIN BATTERY.
